# SDR AALA20100108TUL29

- Difficulty date: January 8, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NUMBER 7 LEADING EDGE SKIN HAS ONE BLENDED AREA WITH CHERRY MAX FASTENER INSTALLED.  INSTALLED DOUBLER ON SLAT PER SRM 57-43-01-2 AND ESO 90309.
